MAUDE Adverse Event Report: DEPUY MITEK LLC US TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA

DEPUY MITEK LLC US TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA
Catalog Number 242400
Medical Device Problem Code Intermittent Capture (1080)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 2 of 2 for the same event.It was reported by the affiliate in india via e-mail that during laproscopy, it was observed that the image would go off completely during manipulation of the camera; and then the green indicator that showed that the camera was working would go off when the image disappeared but then the image would come on again.It was further reported that the base unit would sometime automatically go off although the image may still be seen but the photo also did not get captured.As a result, there was a surgical delay of half an hour as a standby system was available for use.The surgery was not completed as the device has shifted from the other center.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H10 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary
=
> the device was received and evaluated at the service center.The intermittent operation of the device reported by the customer was confirmed.Upon analysis, it was found that the camera caste was locally changed by the customer and hence the device can't be repaired.The device was sent back without repair to the customer.The unauthorized change of the caste of the camera would have caused the device to not function as intended and hence can be held responsible for the issue experienced by the customer.No non-conformances were identified for this part (242400) - lot number (om00327) combination per qlik query executed 07/12/2019.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
TCK1 HD CAMERA HEAD
Common Device Name
ENDOSCOPIC VIDEO CAMERA
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8594758
Report Number1221934-2019-57101
Device Sequence Number2010876
Product Code FWF
UDI-Device Identifier10886705026258
UDI-Public10886705026258
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2019
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer07/12/2019
07/18/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date07/12/2019
07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1